# SDR 2001FA0000266

- Difficulty date: August 7, 2001
- Submitted: September 10, 2001
- Operation: General aviation
- Aircraft: N47979
- Make and model: Piper PA-28-161
- Aircraft serial: 287816175
- Engine: Lyc O320*
- System (JASC): 3080 · Ice Detection
- Part: Probe
- Part number: A110240
- Condition: Defective
- Location: Carb Ice Detect
- Part time: 318 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARBURETOR ICE DETECTOR ALERTS EVEN WHEN THERE IS NO ICE.  THERE APPEARS TO BE A MALFUNCTION OF THE PROBE.
